Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 18, 2008, 11:15 AM CDT for Dallas County, Tarrant County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2008, 11:15 AM CDT (16:15 UTC)
- Expired
- Mar 18, 2008, 2:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dallas County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 42 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 1:00 PM CDT | FLASH FLOOD | Dallas, TX | CITY OF DALLAS WEB SYSTEM REPORTS NUMEROUS STREETS CLOSED DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 105 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 4.3 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 915 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 740 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 181619 FFWFWD TXC113-439-181915- /O.NEW.KFWD.FF.W.0002.080318T1615Z-080318T1915Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 1115 AM CDT TUE MAR 18 2008 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... DALLAS COUNTY IN NORTH CENTRAL TEXAS EASTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS * UNTIL 215 PM CDT * AT 1115 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF DESOTO TO 34 MILES SOUTH OF RENDON...MOVING NORTHEAST AT 35 MPH. THESE THUNDERSTORMS WILL ENTER DALLAS AND EASTERN TARRANT COUNTIES THROUGH EARLY AFTERNOON. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 215 PM CDT. * LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN INCLUDE...DALWORTHINGTON GARDENS...PANTEGO...ARLINGTON...GRAND PRAIRIE...RICHLAND HILLS... DUNCANVILLE...NORTH RICHLAND HILLS...HURST...BEDFORD...COCKRELL HILL...KELLER...EULESS ...COLLEYVILLE...SOUTHLAKE...IRVING...GRAPEVINE...DALLAS... LANCASTER...COPPELL...FARMERS BRANCH...CARROLLTON...GARLAND ...RICHARDSON...HUTCHINS...SACHSE...WILMER...ROWLETT...AND MESQUITE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER... MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. LAT...LON 3299 9723 3299 9652 3259 9656 3257 9728 TIME...MOT...LOC 1615Z 213DEG 34KT 3252 9692 3211 9706 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 11:09 AM CDT, 6 minutes earlier.
Area forecast discussion, Mar 18, 11:09 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1109 AM CDT TUE MAR 18 2008 .UPDATE... UPDATED TO INCLUDE TORNADO WATCH 131 FOR THE SOUTHEASTERN COUNTIES. THIS MEAN ALL OF NORTH TEXAS EAST OF A LINE FROM SHERMAN TO WAXAHACHIE TO LAMPASAS IS NOW UNDER A TORNADO WATCH. THIS IS CONSIDERED A PARTICULARLY DANGEROUS SITUATION WITH 0-1 KM SHEAR VALUES OF AT LEAST 30 KNOTS. TORNADO PARAMETERS SUCH AS THE EHI AND VGP ARE EXTREMELY HIGH AS WELL. SH/13 && .PREV DISCUSSION... /ISSUED 1025 AM CDT TUE MAR 18 2008/ UPDATE... UPDATED TO INCLUDE NEW TORNADO WATCH FOR NORTHEASTERN COUNTIES. THIS WATCH WILL CONTINUE UNTIL 6 PM. SH/13 PREV DISCUSSION... /ISSUED 925 AM CDT TUE MAR 18 2008/ UPDATE... UPDATED TO REMOVE TORNADO WATCH FROM THE SOUTHEASTERN COUNTIES. AREA OF HEAVIEST RAIN IS OVER THE CENTER OF THE CWA WITH MOVEMENT TO THE NNE AROUND 35 MPH. SOME BREAKS IN THE SHOWER ACTIVITY ARE NOTED OVER THE WESTERN COUNTIES...BUT THESE SHOULD FILL IN AS MORE SHOWERS AND STORMS DEVELOP TO THE SSE. THE SOUTHEASTERN COUNTIES WILL SEE THE HIGHEST CHANCE FOR SEVERE WEATHER TODAY AS THIS AIR REMAINS IN THE WARM SECTOR AND IS LARGELY UNTAPPED. ALSO ADJUSTED TEMP AND DP TRENDS. SH/13 PREV DISCUSSION... /ISSUED 646 AM CDT TUE MAR 18 2008/ AVIATION... 12Z TAF PACKAGE SHOWERS WITH EMBEDDED THUNDERSTORMS ARE BEGINNING TO AFFECT THE METROPLEX AIRPORTS AND WILL MOVE INTO THE WACO AREA BY MID MORNING. EXPECT PRECIPITATION TO CONTINUE THROUGH MUCH OF THE TAF PERIOD. BY THIS AFTERNOON...MOSTLY SHOWERS ARE EXPECTED. FOR THE REMAINDER OF THIS MORNING...SCATTERED POCKETS OF HEAVY RAIN MAY AFFECT THE METROPLEX AIRPORTS REDUCING VISIBILITIES TO 2-3SM. A COLD FRONT IS MOVING THROUGH NORTH TEXAS AND CURRENTLY EXTENDS FROM FORT WORTH TO NEAR GOLDTHWAITE. THE WINDS BEHIND THE FRONT ARE ALSO BREEZY WITH SPEEDS OF 12-18KTS AND HIGHER GUSTS. THESE WIND SPEEDS WILL CONTINUE THROUGH THE REMAINDER OF THE TAF PERIOD AS A SURFACE LOW PRESSURE SLOWLY EXITS THE REGION. CEILINGS ARE THE TRICKIEST PART OF THE FORECAST AS THEY CONTINUE TO BOUNCE AROUND. MVFR CONDITIONS WILL PREVAIL UNTIL LATER TONIGHT BUT CEILINGS MAY AT TIMES BRIEFLY LOWER INTO IFR OR RAISE INTO VFR. 82/JLD PREV DISCUSSION... /ISSUED 402 AM CDT TUE MAR 18 2008/ DISCUSSION... SEVERE THUNDERSTORMS EARLIER IN THE EVENING HAVE TRANSITIONED TO HEAVY RAIN PRODUCERS ALONG AND BEHIND A SLOW MOVING COLD FRONT. THE FRONT IS MOVING SLOWER THAN PREVIOUS EXPECTED AND IS RESULTING IN HEAVY RAIN ACROSS THE NORTHWEST COUNTIES OF NORTH TEXAS. WE HAVE DECIDED TO EXPAND THE FLASH FLOOD WATCH TO INCLUDE ALL NORTH TEXAS COUNTIES. EXPECT THE HEAVY RAIN AREA TO SHIFT EAST WITH TIME. THERE IS STILL A POTENTIAL FOR SEVERE STORMS ALONG THE COLD FRONT...ESPECIALLY SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35 WHERE THE BEST CAPE IS LOCATED. THE RAIN WILL LINGER THROUGH THE EVENING AS THE CORE OF THE UPPER LOW MOVES ACROSS THE REGION AND SHOULD FINALLY END ON WEDNESDAY MORNING. ONE TO THREE INCHES OF RAIN IS STILL LIKELY IN MANY AREAS WITH ISOLATED AMOUNTS IN EXCESS OF 4 INCHES. THE UPPER PATTERN WILL BECOME ZONAL THE LAST HALF OF THE WEEK WITH NO SIGNIFICANT WEATHER EXPECTED. THE ECM AND GFS CONTINUE TO INDICATE A CHANCE OF RAIN/THUNDERSTORMS SUNDAY WITH THE PASSAGE OF A SHORT WAVE AND COLD FRONT. TEMPERATURES FORECASTS WILL BE VERY DIFFICULT TODAY SINCE TEMPERATURES AT SUNRISE WILL MOST LIKELY BE THE DAYTIME HIGH. CLOUDS SHOULD STAY IN OVERNIGHT AND KEEP LOWS MOSTLY IN THE 40S. THE SUN WILL MAKE A RETURN WEDNESDAY AND AFTERNOON HIGHS SHOULD REACH THE MID AND UPPER 60S. EXPECT A SMALL WARMING TREND THROUGH THE WEEKEND BEFORE A COLD FRONT MOVES THROUGH FRIDAY NIGHT/SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 75 43 67 43 / 100 80 10 0 WACO, TX 73 45 68 42 / 100 60 0 0 PARIS, TX 72 43 64 39 / 100 100 40 0 DENTON, TX 63 41 65 39 / 100 80 10 0 MCKINNEY, TX 72 43 66 39 / 100 90 20 0 DALLAS, TX 73 45 65 43 / 100 90 10 0 TERRELL, TX 73 44 65 42 / 100 90 10 0 CORSICANA, TX 73 45 66 41 / 100 70 10 0 TEMPLE, TX 72 43 69 42 / 100 60 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. && 13/58
Hazardous weather outlook, Mar 18, 9:00 AM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 900 AM CDT TUE MAR 18 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 900 AM CDT TUE MAR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTHEAST OF A CAMERON...CORSICANA.....SULPHUR SPRINGS LINE. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS ACROSS THE REST OF NORTH TEXAS. LARGE HAIL...DAMAGING WINDS...AND AN ISOLATED TORNADO ARE ALL POSSIBLE. IN ADDITION TO THE SEVERE WEATHER...HEAVY RAINFALL IS LIKELY AND A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF NORTH TEXAS THROUGH TONIGHT. THUNDERSTORMS ARE EXPECTED TO END FROM WEST TO EAST TONIGHT AS THE UPPER LEVEL SUPPORT FOR THESE STORMS MOVES OVER THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE ENDING WEDNESDAY MORNING ACROSS THE FAR EASTERN PORTIONS OF NORTH TEXAS. THE FLASH FLOOD WATCH WILL ALSO END EARLY WEDNESDAY MORNING. ANOTHER CHANCE FOR THUNDERSTORMS EXISTS SATURDAY EVENING THROUGH SUNDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY AND POSSIBLY TONIGHT ACROSS MUCH OF NORTH TEXAS. 58/82
In the hours before
Special weather statement, Mar 18, 7:55 AM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
755 AM CDT TUE MAR 18 2008
TXZ101-102-117-181330-
JACK TX-WISE TX-PARKER TX-
755 AM CDT TUE MAR 18 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN JACK COUNTY
NORTHERN PARKER COUNTY
SOUTHWESTERN WISE COUNTY
AT 755 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
JACKSBORO TO 3 MILES SOUTHEAST OF MINERAL WELLS...MOVING NORTHEAST AT
35 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE COOL...JACKSBORO...
SPRINGTOWN AND MINERAL WELLS STATE PARK.
WIND GUSTS TO 40 MPH AND HEAVY RAINFALL CAN BE EXPECTED FROM THESE
STORMS.
LAT...LON 3321 9835 3332 9788 3298 9756 3275 9805
3299 9806 3301 9822
TIME...MOT...LOC 1255Z 237DEG 33KT 3317 9825 3281 9802
SCHULTZSpecial weather statement, Mar 18, 8:51 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
851 AM CDT TUE MAR 18 2008
TXZ118-133-181415-
TARRANT TX-JOHNSON TX-
851 AM CDT TUE MAR 18 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN JOHNSON COUNTY
SOUTHEASTERN TARRANT COUNTY
AT 851 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF ALVARADO...MOVING NORTH AT
55 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALVARADO...ARLINGTON...
BURLESON...DALWORTHINGTON GARDENS...EVERMAN...FOREST HILL...
KENNEDALE...MANSFIELD...PANTEGO AND RENDON.
PEA-SIZED HAIL...WIND GUSTS TO 40 MPH...AND HEAVY RAINFALL CAN BE
EXPECTED FROM THIS STORM.
LAT...LON 3240 9737 3276 9727 3272 9703 3268 9703
3238 9717
TIME...MOT...LOC 1351Z 196DEG 48KT 3247 9724
SCHULTZSpecial weather statement, Mar 18, 10:30 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1030 AM CDT TUE MAR 18 2008
TXZ145-181600-
HILL TX-
1030 AM CDT TUE MAR 18 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL HILL COUNTY
AT 1030 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTH OF HILLSBORO...MOVING NORTH AT 55
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BYNUM...CARLS CORNER...
HILLSBORO AND ITASCA.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3182 9730 3183 9728 3189 9730 3190 9728
3225 9724 3227 9708 3208 9695 3206 9692
3185 9705 3180 9718
TIME...MOT...LOC 1530Z 196DEG 47KT 3190 9717
85/NHSpecial weather statement, Mar 18, 10:38 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1038 AM CDT TUE MAR 18 2008
TXZ159-181615-
MCLENNAN TX-
1038 AM CDT TUE MAR 18 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL MCLENNAN COUNTY
AT 1038 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES WEST OF MCGREGOR...MOVING NORTH AT 45
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CRAWFORD.
PEA-SIZED HAIL...VERY HEAVY RAINFALL...AND WIND GUSTS TO 40 MPH CAN
BE EXPECTED FROM THIS STORM.
LAT...LON 3159 9760 3161 9758 3163 9751 3166 9748
3168 9742 3170 9739 3169 9738 3138 9746
TIME...MOT...LOC 1538Z 188DEG 43KT 3149 9754
SCHULTZSpecial weather statement, Mar 18, 10:50 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1050 AM CDT TUE MAR 18 2008
TXZ144-181615-
BOSQUE TX-
1050 AM CDT TUE MAR 18 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BOSQUE COUNTY
AT 1050 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTH OF CLIFTON...MOVING NORTH AT 45
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON...MERIDIAN AND
VALLEY MILLS.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3170 9768 3199 9766 3196 9742 3193 9742
3191 9739 3168 9742 3160 9761
TIME...MOT...LOC 1550Z 186DEG 42KT 3163 9756
SCHULTZSpecial weather statement, Mar 18, 10:53 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1053 AM CDT TUE MAR 18 2008 TXZ133-134-145-181630- JOHNSON TX-ELLIS TX-HILL TX- 1053 AM CDT TUE MAR 18 2008 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN ELLIS COUNTY NORTH CENTRAL HILL COUNTY EASTERN JOHNSON COUNTY AT 1053 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 15 MILES NORTHEAST OF HILLSBORO...MOVING NORTH AT 50 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ALVARADO...GLENN HEIGHTS... GRANDVIEW...ITALY...ITASCA...MAYPEARL...MIDLOTHIAN...OAK LEAF... OVILLA...RED OAK...VENUS AND WAXAHACHIE. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3214 9725 3255 9720 3255 9667 3212 9687 TIME...MOT...LOC 1553Z 196DEG 45KT 3226 9698 85/NH
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:22 PM CDT | Special Weather Statement | FWD | Grayson | 23 min |
| Mar 17, 7:24 PM CDT | Special Weather Statement | FWD | Fannin | 36 min |
| Mar 17, 7:24 PM CDT | Tornado Warning | FWD | Lamar | 35 min |
| Mar 17, 7:40 PM CDT | Special Weather Statement | FWD | Hunt | 35 min |
| Mar 17, 7:44 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 61 min |
| Mar 17, 8:38 PM CDT | Special Weather Statement | FWD | Young | 37 min |
| Mar 17, 9:06 PM CDT | Severe Thunderstorm Warning | FWD | Young | 39 min |
| Mar 17, 9:51 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 54 min |
| Mar 17, 10:26 PM CDT | Severe Thunderstorm Warning | FWD | Young | 64 min |
| Mar 17, 11:05 PM CDT | Special Weather Statement | FWD | Jack | 25 min |
| Mar 17, 11:14 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 27 min |
| Mar 18, 5:47 AM CDT | Special Weather Statement | FWD | Mills | 28 min |
| Mar 18, 6:31 AM CDT | Special Weather Statement | FWD | Comanche | 29 min |
| Mar 18, 6:33 AM CDT | Special Weather Statement | FWD | Eastland | 27 min |
| Mar 18, 6:53 AM CDT | Flash Flood Warning | FWD | Palo Pinto | 4 hr |
| Mar 18, 6:58 AM CDT | Special Weather Statement | FWD | Comanche | 32 min |
| Mar 18, 7:55 AM CDT | Special Weather Statement | FWD | Jack | 35 min |
| Mar 18, 8:51 AM CDT | Special Weather Statement | FWD | Tarrant | 24 min |
| Mar 18, 8:58 AM CDT | River Flood Warning | FWD | Hunt | 51 hr |
| Mar 18, 8:58 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 51 hr |
| Mar 18, 9:05 AM CDT | River Flood Warning | FWD | Denton | 36 hr |
| Mar 18, 10:30 AM CDT | Special Weather Statement | FWD | Hill | 30 min |
| Mar 18, 10:38 AM CDT | Special Weather Statement | FWD | McLennan | 37 min |
| Mar 18, 10:50 AM CDT | River Flood Warning | FWD | Wise | 54 hr |
| Mar 18, 10:50 AM CDT | Special Weather Statement | FWD | Bosque | 25 min |
| Mar 18, 10:53 AM CDT | Special Weather Statement | FWD | Ellis | 37 min |
| Mar 18, 11:17 AM CDT | Special Weather Statement | FWD | Bosque | 28 min |
| Mar 18, 11:37 AM CDT | Flash Flood Warning | FWD | Collin, Denton | 3 hr |
| Mar 18, 11:45 AM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| Mar 18, 11:57 AM CDT | Special Weather Statement | FWD | Coryell | 33 min |
| Mar 18, 12:08 PM CDT | Special Weather Statement | FWD | Lamar | 37 min |
| Mar 18, 12:22 PM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Mar 18, 12:29 PM CDT | River Flood Warning | FWD | Dallas | 12 hr |
| Mar 18, 12:32 PM CDT | Special Weather Statement | FWD | Dallas | 28 min |
| Mar 18, 12:59 PM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 18, 1:09 PM CDT | Special Weather Statement | FWD | Limestone | 36 min |
| Mar 18, 1:11 PM CDT | River Flood Warning | FWD | Collin | 44 hr |
| Mar 18, 1:11 PM CDT | River Flood Warning | FWD | Dallas | 64 hr |
| Mar 18, 1:17 PM CDT | Special Weather Statement | FWD | Bell | 28 min |
| Mar 18, 1:23 PM CDT | Special Weather Statement | FWD | Navarro | 37 min |
| Mar 18, 1:28 PM CDT | Special Weather Statement | FWD | Erath | 32 min |
| Mar 18, 1:44 PM CDT | Special Weather Statement | FWD | Navarro | 31 min |
| Mar 18, 1:46 PM CDT | Special Weather Statement | FWD | McLennan | 29 min |
| Mar 18, 1:50 PM CDT | Special Weather Statement | FWD | Lamar | 25 min |
| Mar 18, 1:52 PM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| Mar 18, 2:00 PM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Mar 18, 2:04 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 35 min |
| Mar 18, 2:12 PM CDT | Flash Flood Warning | FWD | Rockwall | 3 hr |
| Mar 18, 2:16 PM CDT | Special Weather Statement | FWD | Palo Pinto | 29 min |
| Mar 18, 2:24 PM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Mar 18, 2:31 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 3 hr |
| Mar 18, 2:44 PM CDT | Special Weather Statement | FWD | Anderson | 31 min |
| Mar 18, 2:50 PM CDT | River Flood Warning | FWD | Collin | 31 hr |
| Mar 18, 3:01 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 44 min |
| Mar 18, 3:06 PM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Mar 18, 3:27 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 28 min |
| Mar 18, 3:55 PM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 18, 4:33 PM CDT | Flash Flood Warning | FWD | Fannin, Hunt | 3 hr |
| Mar 18, 4:53 PM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Mar 18, 4:56 PM CDT | River Flood Warning | FWD | Comanche | 4 hr |
| Mar 18, 4:56 PM CDT | River Flood Warning | FWD | Comanche | 10 hr |
| Mar 18, 5:00 PM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 3 hr |
| Mar 18, 5:12 PM CDT | Flash Flood Warning | FWD | Collin, Kaufman, Rockwall | 3 hr |
| Mar 18, 5:20 PM CDT | Flash Flood Warning | FWD | Ellis, Johnson | 3 hr |
| Mar 18, 5:26 PM CDT | Special Weather Statement | FWD | Leon | 34 min |
| Mar 18, 5:29 PM CDT | Special Weather Statement | FWD | Collin | 31 min |
| Mar 18, 5:32 PM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| Mar 18, 5:51 PM CDT | Special Weather Statement | FWD | Leon | 24 min |
| Mar 18, 6:15 PM CDT | Special Weather Statement | FWD | Leon | 30 min |
| Mar 18, 6:41 PM CDT | Special Weather Statement | FWD | Anderson | 34 min |
| Mar 18, 6:53 PM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 9 hr |
Nearby
Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.